# SDR 2002UALA01498

- Difficulty date: September 27, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 23,228 hours, 3,641 cycles
- Engine: Pwa PW4090
- Engine time: 20,719 hours, 3,207 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 50B927
- Part serial: 1023
- Condition: Failed
- Location: Lt Engine
- Part time: 20,719 hours, 3,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL FILTER DIFFERENTIAL WARNING EICAS ILLUMINATED.  REPLACED ENGINE.  SUBSEQUENT SHOP TEARDOWN REVEALED FAILURE OF THE NR 1 BEARING.  BOTH OF THE BEARING'S INNER RACEWAY HALVES HAD MACHINED THE CAGE INNER DIAMETER 360 DEGREES.
